# SDR UPS202535

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CRACK ON FWD ENTRY DOOR LWR GATE BEAM CRACKED LWR FWD CORNER IN RADIUS.  INSTALLED REPAIR PER SRM 51-10-01, 51-30-02.
